Discovery - University of Dundee - Online Publications

Library & Learning Centre

Global asymptotic stability in a nonautonomous n-species Lotka-Volterra predator-prey system with infinite delays

Global asymptotic stability in a nonautonomous n-species Lotka-Volterra predator-prey system with infinite delays

Research output: Contribution to journalArticle

View graph of relations

Info

Original languageEnglish
Pages107-126
Number of pages20
JournalApplicable Analysis
Journal publication date2001
Volume80
Issue1-2
DOIs
StatePublished

Abstract

In this paper, a delayed n-Species nonautonomous Lokta-Volterra type food-chain system without dominating instantaneous negative feedback is investigated. By means of a Lyapunov functional, sufficient conditions are derived for the global asymptotic stability of the positive solution of the system. As a corollary, it is shown that the global asymptotic stability of the positive solution is maintained provided that the delayed negative feedbacks dominate other interspecific interaction effects with delays and the mean delays are sufficiently small.

Documents

Library & Learning Centre

Contact | Accessibility | Policy